# SDR SWAA2015012936211

- Difficulty date: January 24, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 20,956 hours, 12,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT DOOR SIDEWALL LIGHT LENS DAMAGED ON TOP SIDE.  R & R LENS IAW MM.
